# SDR ASAA2021100336202

- Difficulty date: October 3, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,362 hours, 6,173 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 676000141
- Part serial: 676000146822
- Condition: None
- Location: L Ram Air Exit
- Part time: 16,908 hours, 5,626 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION RESET BUTTON WAS PUSHED. GROUNDED - YES. PERFORMED PACK FLOW TEMPERATURE CONTROLLER BITE PER B737-900 AMM 21-61-00-740-801-002 FAULTS EXIT SRADA ACTUATOR. REMOVED LH RAM AIR EXHAUST ACTUATOR PER AMM 21-51-27-000-801. INSTALLED RAM AIR EXHAUST ACTUATOR PER AMM 21-51-27-400-801. PERFORMED INSTALLATION TEST PER SAME, INSTALLATION TEST PASSED.
